# SDR MASA200602000

- Difficulty date: July 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 18,561 hours, 14,205 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6027 LAS - FLAP FAIL WHILE STATIONARY AT THE GATE.  MX COMPLIED WITH PART A.
